Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@tarx about the heart. It’s not from anxiety. I had anxiety for years also. And my heart got really fast after I had my vaccine. It’s bullshit. Can’t stand anymore hearing ignorant doctors telling people that it’s anxiety. You know your body. The vaccine is made to create inflammation in your body. It can cause inflammation anywhere- brain, eyes, heart, lungs…. I had the same thing happen to me. It eventually goes away once your body starts to heal. If you do have anxiety , I recommend taking lexapro 5 mg. I was never into medicine but not only it helps with the anxiety ( which makes all your symptoms worse ), but it also helps with brain fog and pppd ( many people got diagnosed with that after vaccine ).  Once everything settles you can stop taking it. 


   
LD, LadyD, LD and 1 people reacted
ReplyQuote
(@nath7)
Very Active Member
Joined: 3 years ago
Posts: 176
 

@nehru1 this is my first dose and it’s been terrible so im not sure if I’m going to get my second been a very tough 3 and a half months. Luckily In the uk they are not making people have a second dose to work, even though I have been off work for 3 months 👎 the heart specialist I went to has said that he thinks there’s a problem with my autonomic nervous system which is causing the mayhem. Googling it didn’t help as it comes out with these big issues which it says are irreversible but he seemed confident that my body will level itself off but it can take months so I’m holding all my hope that he seemed confident. Would you say you are mostly better at the minute? I would say that I’ve not really seen improvement as off yet but I’m guessing these things just take months. Wishing you well in your recovery.


   
Nehru and Nehru reacted
ReplyQuote
(@nath7)
Very Active Member
Joined: 3 years ago
Posts: 176
 

@dawnpetalblue I’m 3 and a half months into this and I have had issues with numbness in my jaw as off late but I’m not sure if it’s some side affects to certain medication. How long has your symptoms been going on for and are they a constant? I would defiantly see your local doctor hopefully get reassurance that it’s nothing to seriousbecause normally the longer you leave certain issues the worse they can be. I’m sure that it’s probably nothing serious but these issues are scary when they happen. 


   
ReplyQuote
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@bgreecgree few things. Your symptoms started two weeks after the vaccine because the antibodies were at their pick. That’s what happened to me. So, actually, the timing does indicate that it was due tp the vaccine. They also say they after two weeks you are considered vaccinated, for the same reason. You are very right about the anxiety. It makes things worse. I would be very careful with lorazepam. I did get those when I had a panic attack. Made the mistake of taking them every other day ( half of a 0.5), when I tried to stop it was very difficult. My body got dependent of them that I started having worse panic attacks. Lorazepam is a very powerful drug. It could be very dangerous. You should try to stay away from it. Only take it once in a while if you truly need it. If your anxiety is often, I highly recommend lexapro 5mg. It’s very good. It’s a very low dosage. It also helps with treating brain fog and chemical imbalance. Good luck. Oh yea…. Drinking wine also helps. 😀 we need to keep ourself smiling through those hard times. 

This post was modified 3 years ago by K

   
ReplyQuote
 Tarx
(@tarx)
Very Active Member
Joined: 3 years ago
Posts: 76
 

@myadan have you been fine from alcohol? It’s my birthday this weekend I’ve had a night planned with my partner for months, don’t know how long I’ll last out but been craving a alcoholic drink since this all started! But been scared to try! Would love a glass of wine haha x


   
ReplyQuote
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@tarx oh my goodness. I don’t know if I would have survived without my wine during those past 4 months. I have a glass of red wine at least twice a week. We are suffering enough. It was either that or dying from panic attacks. I chose the wine. Go for it. You will be just fine. Don’t overdo it though. No hard liquor. Try to relax a little. You are going through enough. 


   
ReplyQuote
(@bgreecgree)
New Member
Joined: 3 years ago
Posts: 3
 

@myadan of course everyone should research the information on anything that they might consume.  I was not trying to suggest that anyone use the same thing unless it is right for them.  I use the Lorazapam as sparingly as possible and like I said, only half, but it is helpful for me for panic attacks.  In three weeks, I probably only used it three times and now not using it at all.


   
ReplyQuote
(@nehru1)
Active Member
Joined: 3 years ago
Posts: 47
 

@nath7 did you get AstraZeneca? That’s the one I got. I understand it really is hell, but we will get through this. And yes I am feeling better right now compared to when this all began, the progress is so slow that I have to remind myself how bad it was before. 


   
LadyD, Nath7, LadyD and 1 people reacted
ReplyQuote
(@bigokal)
Active Member
Joined: 3 years ago
Posts: 5
 

@lweiss Did you ever get the second shot?


   
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 3 years ago
Posts: 42
 

I don’t know what to do. I’ve got the quercetin/zinc/glu combo today finally and will be starting it religiously tomorrow. (I did taste the glutathione omggg it’s vile 🤣🤢!! )

im just wondering whilst I’m taking this combo to stop the dizziness and off balance feeling I’m gettin 24/7 can I take my anti sickness tablets ? I tried not to take them as I know it doesn’t help me long term but for a few days I want to feel normal 🤕 but don’t want to hinder any progress with the supplements! 
oh and also had a message from my doctor saying ENT will see me soon ! Yea.. in 2023 ! 🥴 hope everyone doing better xxx 


   
ReplyQuote
(@nath7)
Very Active Member
Joined: 3 years ago
Posts: 176
 

@nehru1 I had the moderna vaccine which is known for inflammation but not all the symptoms I am getting. It’s just really crazy how many people has been affected not really shown by the media a lot. That’s great that your better Atleast at a slow pace. About 3 weeks ago I thought I was better didn’t really have any symptoms for 3 days but then the heart palpations all through the night happened and hit me back down to the start. But I do believe if I can sort out the palpations then I will start to have steady growth and feel better. I’m just happy that I found this forum to just see others dealing with same sort of issues gives you some peace of mind! 


   
LadyD, Nehru, LadyD and 1 people reacted
ReplyQuote
(@isismadec)
Very Active Member
Joined: 3 years ago
Posts: 237
 
Posted by: @myadan

@tarx about the heart. It’s not from anxiety. I had anxiety for years also. And my heart got really fast after I had my vaccine. It’s bullshit. Can’t stand anymore hearing ignorant doctors telling people that it’s anxiety. You know your body. The vaccine is made to create inflammation in your body. It can cause inflammation anywhere- brain, eyes, heart, lungs…. I had the same thing happen to me. It eventually goes away once your body starts to heal. If you do have anxiety , I recommend taking lexapro 5 mg. I was never into medicine but not only it helps with the anxiety ( which makes all your symptoms worse ), but it also helps with brain fog and pppd ( many people got diagnosed with that after vaccine ).  Once everything settles you can stop taking it. 

I agree.  This business of the doctors attributing these terrible reactions to "anxiety" is total BS.  Anxiety can make existing symptoms worse, but no way is "anxiety" causing these same symptoms in so many people.  It's all lies and denial.


   
gingerj, LadyD, Marieski858 and 7 people reacted
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 3 years ago
Posts: 42
 

@myadan heya can I ask what mg steroid you took please ? Don’t think my gp will prescribe but I’m going to ask as I’m 3.5 weeks in and it’s killin me. Was it prednisone? Thanks x 


   
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 3 years ago
Posts: 42
 

I have also got an unused pack of prednisolone (same thing, I think) but won’t be enough I think for king to use x 


   
ReplyQuote
(@nehru1)
Active Member
Joined: 3 years ago
Posts: 47
 

@nath7 definitely the symptoms seem to go away and come back after some time but less intense. Hope your symptoms go away soon and we all get better. I really think with time things will get back to normal. And yes feels good to know that we are not alone. I think it’s just the way our immune system reacted to the vaccine and dealing with it. 


   
PfizerVictim, Jolie Molie, Quail444 and 5 people reacted
ReplyQuote
Page 598 / 1151